# SDR ARWA20050504

- Difficulty date: May 7, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 77,638 hours, 28,124 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31229000
- Part serial: 1229
- Condition: Failed
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 2 GEN SYSTEM DEVELOPED A ZNS.  AFTER PERFORMING ABNORMAL CHECK-LIST ONLY LT EMERGENCY BUSS WAS RESTORED.  REMOVED AND REPLACED CSD AND AC GENERATOR IN ACCORDANCE WITH DC-8 M/M 24-10-1 AND 24-20-1.  LEAKS CHECKED; NO LEAKS NOTED; GENERATOR (GND) TEST NORMAL IN ACCORDANCE WITH M/M 24-00 AND M/M 71-00.
